# SDR TX22002F00000

- Difficulty date: December 27, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N400RG
- Make and model: Boeing 727-22
- Aircraft serial: 19149
- Engine: Pwa JT8D1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Part number: 106188411
- Condition: Failed
- Location: Hinge
- Component: Vertical Stab, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE HORIZONTAL STABILIZER HINGE PINS TO COMPLY WITH THE AD AND SB.  FOUND RIGHT HINGE BEARING TO HAVE FAILED WITH PIECES MISSING.  LEFT BEARING WAS CRACKED.  DURING FURTHER INSPECTION FOUND NUMEROUS BUSHINGS AND ATTACH HARDWARE IN THE HORIZONTAL STABILIZER TENSION TIE TO HAVE EXCESSIVE WEAR.  A CLOSE VISUAL INSPECTION OF HINGE BEARING DURING PIN INSPECTION.
